Exponential decay for solutions to semilinear damped wave equation
Online Publication Date2011-10-21
Print Publication Date2012
Permanent link to this recordhttp://hdl.handle.net/10754/561896
MetadataShow full item record
AbstractThis paper is concerned with decay estimate of solutions to the semilinear wave equation with strong damping in a bounded domain. Intro- ducing an appropriate Lyapunov function, we prove that when the damping is linear, we can find initial data, for which the solution decays exponentially. This result improves an early one in .
CitationGerbi, S., & Said-Houari, B. (2012). Exponential decay for solutions to semilinear damped wave equation. Discrete & Continuous Dynamical Systems - S, 5(3), 559–566. doi:10.3934/dcdss.2012.5.559
SponsorsThe second author was supported by MIRA 2007 project of the Region Rhone-Alpes. This author wishes to thank Univ. de Savoie of Chambery for its kind hospitality. Moreover, the two authors wish to thank the referee for his useful remarks and his careful reading of the proofs presented in this paper.